RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 193–194 (Mi umn1911)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An invariant of a submanifold transversal to a distribution

S. L. Tabachnikov


Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 225–226

Bibliographic databases:

MSC: 32C25, 58B05, 53A07, 32V40
Received: 09.02.1987

Citation: S. L. Tabachnikov, “An invariant of a submanifold transversal to a distribution”, Uspekhi Mat. Nauk, 43:3(261) (1988), 193–194; Russian Math. Surveys, 43:3 (1988), 225–226

Citation in format AMSBIB
\Bibitem{Tab88}
\by S.~L.~Tabachnikov
\paper An invariant of a~submanifold transversal to a~distribution
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn1911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955791}
\zmath{https://zbmath.org/?q=an:0667.57017|0649.57029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..225T}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 225--226
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001755}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100019}


Linking options:
  • http://mi.mathnet.ru/eng/umn1911
  • http://mi.mathnet.ru/eng/umn/v43/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Roman Golovko, “A note on Lagrangian cobordisms between Legendrian submanifolds of ℝ2n+1”, Pacific J. Math, 261:1 (2013), 101  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:170
    Full text:56
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019